RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Davletshina, Valentina Nikolaevna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 1

Number of views:
This page:693
Abstract pages:1272
Full texts:258
References:141
E-mail:

http://www.mathnet.ru/eng/person78781
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2015
1. V. N. Davletshina, “Self-Adjoint Commuting Differential Operators of Rank 2 and Their Deformations Given by Soliton Equations”, Mat. Zametki, 97:3 (2015),  350–358  mathnet  mathscinet  zmath  elib; Math. Notes, 97:3 (2015), 333–340  isi  scopus
2. V. N. Davletshina, “Commuting differential operators of rank $2$ with trigonometric coefficients”, Sibirsk. Mat. Zh., 56:3 (2015),  513–519  mathnet  mathscinet  elib; Siberian Math. J., 56:3 (2015), 405–410  isi  elib  scopus
2014
3. V. N. Davletshina, E. I. Shamaev, “On commuting differential operators of rank $2$”, Sibirsk. Mat. Zh., 55:4 (2014),  744–749  mathnet  mathscinet; Siberian Math. J., 55:4 (2014), 606–610  isi  scopus
2013
4. V. N. Davletshina, “On self-adjoint commuting differential operators of rank two”, Sib. Èlektron. Mat. Izv., 10 (2013),  109–112  mathnet

Presentations in Math-Net.Ru
1. Self-adjoint Commuting Differential Operators of Rank 2 and Their Deformations Given by the Soliton Equations
Valentina Davletshina
International youth conference "Geometry & Control"
April 17, 2014 17:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020